# SDR 040604

- Difficulty date: April 6, 2004
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N30HF
- Make and model: Beech C90
- Aircraft serial: LJ506
- Engine: Pwa PT6A20
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: MS9714XX
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS SPLIT AT THE (C) FLANGE.  AFTER REMOVAL OF THE C.T. DISC, IT WAS NOTED THAT 2 BOLTS HOLDING THE INNER EXIT DUCT TO THE ENGINE HAD SHEARED OFF AND WERE LODGED IN THE AREA, WITH THE REMAINDER OF THE BOLT SHANKS LEFT IN THE BOLT HOLES.  DAMAGE WAS NOTED ON THE C.T. DISC.  SAFETY WIRE WAS PRESENT IN ALL THE BOLTS INCLUDING THE SHEARED BOLT HEADS.
